Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Open sets of points with good stabilizers


Author: Frank Grosshans
Journal: Bull. Amer. Math. Soc. 80 (1974), 518-521
MSC (1970): Primary 20G05
DOI: https://doi.org/10.1090/S0002-9904-1974-13476-2
MathSciNet review: 0333018
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Linear algebraic groups, Benjamin, New York, 1969. MR 40 #4273. MR 251042
  • 2. F. Grosshans, Observable groups and Hilbert's fourteenth problem, Amer. J. Math. (1973) No. 1 95. MR 325628
  • 3. A. Grothendieck, Elements de géométrie algébrique (with J. Dieudonné), Inst. des Hautes Scientifiques, Paris, 1965. MR 199181
  • 4. D. Luna, Sur les orbites fermées des groupes algébriques réductifs, Invent. Math. 16 (1972), 1-5. MR 45 #3421. MR 294351
  • 5. D. Mumford, Geometric invariant theory, Ergebnisse der Math. und ihrer Grenzgebiete, Neue Folge, Band 34, Springer-Verlag, Berlin and New York, 1965. MR 35 #5451. MR 214602
  • 6. R. W. Richardson, Jr., Principal orbit types for algebraic transformation spaces in characteristic zero, Invent. Math. 16 (1972), 6-14. MR 45 #3405. MR 294336

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20G05

Retrieve articles in all journals with MSC (1970): 20G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13476-2

American Mathematical Society